# SDR CALA2021090301495

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 55,538 hours, 19,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144A591021
- Condition: Cracked
- Location: Bs 627-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0562 CABIN- STA 627-639 LBL FLR SUPPORT FOUND CRACK. TRANSFER NON-ROUTINE L/P 9130503 AND ORIGINATED BY V901115 CABIN STA 627-639 LBL 65" CREASE BEAM INNER CHORD FABRICATED AND INSTALLED AS PER ECRA 5340-01984 REV- ACCOMPLISHED BY MECH V897541, INSPECTED BY V898556 ADD EMP:V898556 INSPECTED AND APPROVED BY HX148363 ADD EMP:V901138
